Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fixed points by a new iteration method


Author: Shiro Ishikawa
Journal: Proc. Amer. Math. Soc. 44 (1974), 147-150
MSC: Primary 47H10
MathSciNet review: 0336469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is shown. If $ T$ is a lipschitzian pseudo-contractive map of a compact convex subset $ E$ of a Hilbert space into itself and $ {x_1}$ is any point in $ E$, then a certain mean value sequence defined by $ {x_{n + 1}} = {\alpha _n}T[{\beta _n}T{x_n} + (1 - {\beta _n}){x_n}] + (1 - {\alpha _n}){x_n}$ converges strongly to a fixed point of $ T$, where $ \{ {\alpha _n}\} $ and $ \{ {\beta _n}\} $ are sequences of positive numbers that satisfy some conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0336469-5
PII: S 0002-9939(1974)0336469-5
Keywords: Iteration method, pseudo-contractive map
Article copyright: © Copyright 1974 American Mathematical Society